# SDR REXA201100190

- Difficulty date: March 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 20,012 hours, 17,764 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL DEFERRED PER MEL 27-50-00 AUTH 40782.
